Topological Methods in Nonlinear Analysis

On the stability of new impulsive ordinary differential equations

Jinrong Wang, Zeng Lin, and Yong Zhou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this paper, we study new impulsive ordinary differential equations and apply fixed point approach to establish existence and uniqueness theorem and derive an interesting stability result in the sense of generalized $\beta$-Ulam-Hyers-Rassias. At last, two examples are given to demonstrate the applicability of our result.

Article information

Topol. Methods Nonlinear Anal., Volume 46, Number 1 (2015), 303-314.

First available in Project Euclid: 30 March 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Wang, Jinrong; Lin, Zeng; Zhou, Yong. On the stability of new impulsive ordinary differential equations. Topol. Methods Nonlinear Anal. 46 (2015), no. 1, 303--314. doi:10.12775/TMNA.2015.048.

Export citation